# SDR DALA1115239877

- Difficulty date: March 3, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N786NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48148
- Aircraft time: 68,643 hours, 62,328 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON REPAIR DOUBLER AT PYLON 2 AFT APRON SECTION WEB IN FRONT OF AFT MOUNT FITTING INSIDE ACCESS 8206A.  REMOVED REPAIR DOUBLER IAW DC-9 SRM 51-30-5 PARA 8.  HFEC INSPECTION PREV STOP DRILL NO PROGRESSION NOTED.  FABBED REPAIR IAW SRM 54-01 FIG 2 SHEET 2 DC-9 SRM 54-10-0FIG 1 AND DC-9 SRM 51-10-2 PG: 1-3.  HFEC SURFACE INSP AND NO CRACKS NOTED PRIMED NEW REPAIR DOUBLER IAW DC-9 SRM 51-10-3 AND INST IAW SRM 54-01 FIG 2 SHEET 2 AND DC-9 SRM 51-30-05.
